MAUDE Adverse Event Report: OSCOR INC. OCCLUTECH DELIVERY SET III; INTRODUCER, CATHETER

OSCOR INC. OCCLUTECH DELIVERY SET III; INTRODUCER, CATHETER
Model Number 98DS012
Medical Device Problem Code Fluid/Blood Leak (1250)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 10/16/2024
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
Conclusion not yet available, evaluation in process.A follow-up report will be submitted as soon as the investigation is complete.Oscor inc.Is submitting the above report to comply with 21 cfr part 803, the medical device reporting regulation.The report is based upon information obtained by oscor inc.Which the company may not have been able to investigate or verify prior to the date the report was required by fda.This report does not constitute an admission that the device, oscor inc., or its employees, caused or contributed to the event described in this report.Nor does this report reflect a conclusion by fda, oscor inc., or its employees, that the report constitutes an admission that the device, oscor inc., or its employees caused or contributed to the event described in this report.
 
Event or Problem Description
Item used with fasd however removed due to air issues with the hemostatic valve on the loader.Item can be returned to occlutech for evaluation.
 
Additional Manufacturer Narrative
The following sections were updated in follow-up 1.A1, a3a, b4, b5, d9, g3, g6, h2, h3, h6 & h11.One 12f occlutech delivery sheath was returned under rma# (b)(4) with the dilator and loader.There were no other accessories.No visible blood was found on or inside any of the components.According to the event description summary, during device prep, the loader could not be de-aired due to air entering the loader through the proximal hemostatic valve, where the pusher is inserted.Upon evaluation of the returned product, it was found that the hemostatic valve of the loader looked normal as per the drawing.The sheath looked normal as per the drawing but had an indentation off the side of the helical cuts.The loader cap screwed snug and securely onto the hub of the sheath.Both loader and sheath were manually leak tested with the syringe connected to the stopcock and the tip occluded.The sheath or loader did not exhibit leakage or air bubbles when tested using this method.The sheath and loader were then tested using the iso 11070 for liquid leakage test method.The devices were occluded at the distal tip and pressurized to 38kpa and held at this pressure for 30 seconds and no drops of liquid were observed from the hemostatic valve of the sheath or loader.The sheath and loader were further pressurized beyond 300kpa and no leakage or air bubbles were observed from inside the loader, stopcock or sideport tubing.Per manufacturing procedure (adelante magnum and destino magnum sheath assembly) complete 100% leak test according to procedure.Per qa procedure (breezeway ii guiding sheath shaft assembly) sampling plan: inspect per ansi z 1.4, gen level 1, normal, and aql 0.40 perform leak test according to procedure.Per qa procedure (breezeway ii loader in-process and final inspection) sampling plan: inspect per ansi z 1.4, gen level 1, normal, and aql 0.40 perform leak test according to procedure.The instructions for use (ifu) informs the user: instructions for use when delivery sheath is used with loader: a loader is to be used at a physician's discretion to open the valve of a delivery sheath for ease of insertion of a diagnostic and/or therapeutic device into the delivery sheath.Returned device analysis revealed the sheath and loader were within manufacturing specifications.The loader cap screwed snug and securely onto the hub of the sheath.The sheath and loader did not leak from the hemostatic valve or exhibit air bubbles when tested manually.The sheath and loader also met the iso leakage test method requirement.In conclusion, the review of the device history record did not identify any manufacturing anomalies of this type and passed all final testing prior to shipment.The stated failure of the returned product was not confirmed by our investigation.Oscor inc.Is submitting the above report to comply with 21 cfr part 803, the medical device reporting regulation.The report is based upon information obtained by oscor inc.Which the company may not have been able to investigate or verify prior to the date the report was required by fda.This report does not constitute an admission that the device, oscor inc., or its employees, caused or contributed to the event described in this report.Nor does this report reflect a conclusion by fda, oscor inc., or its employees, that the report constitutes an admission that the device, oscor inc., or its employees caused or contributed to the event described in this report.
 
Event or Problem Description
(b)(6) 2024 during device prep, for closure of atrial septal defect (fasd) in a patient with pulmonary hypertension.The 18mm fenestrated atrial septal defect was pulled back in the loader, and the operator started to flush to de-air the system.Despite all attempts, the loader could not be de-aired due to air entering the loader through the proximal hemostatic valve, where the pusher is inserted.Additional attempts were made to keep the pusher straight with the loader and the saline bowl tilted with the distal end of the loader submerged, as well as holding the loader upright with the pusher and loader straight.The air was still entering the loader through the proximal hemostatic valve.The 12f odsiii system was abandoned, and an ods 12f system was used instead.No issues occurred with the odsi sheath.The issue was resolved when the older model ods l was used to complete the procedure.There was a delay of less than 30 minutes.No medical or surgical intervention was required.There are no pictures, or images available.

Brand Name
OCCLUTECH DELIVERY SET III
Common Device Name
INTRODUCER, CATHETER
Manufacturer (Section D)
OSCOR INC.
4875 palm harbor blvd.
palm harbor 34683
Manufacturer (Section G)
OSCOR INC.
4875 palm harbor blvd.
palm harbor 34683
Manufacturer Contact
ronnie greco
4875 palm harbor blvd.
palm harbor 34683
7279372511
MDR Report Key20694484
Report Number1035166-2024-00127
Device Sequence Number6547007
Product Code DYB
UDI-Device Identifier00885672010355
UDI-Public00885672010355
Combination Product (Y/N)N
Initial Reporter CountryGM
PMA/510(K) Number
K210627
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source Foreign,Distributor
Initial Reporter Occupation Non-Healthcare Professional
Type of Report Initial,Followup
Report Date (Section B) 03/06/2025
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Expiration Date12/01/2025
Device Model Number98DS012
Device Catalogue Number98DS012
Device Lot NumberDP-17736
Was Device Available for Evaluation? Device Returned to Manufacturer
Type of Report(Section G)Initial
Initial Date Received by Manufacturer 10/29/2024
Supplement Date Received by Manufacturer11/15/2024
Initial Report FDA Received Date11/15/2024
Supplement Report FDA Received Date03/06/2025
Was Device Evaluated by Manufacturer? (Y/N) Yes
Date Device Manufactured12/20/2022
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Patient SexFemale